# SDR DALA2025102007630

- Difficulty date: October 16, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N932DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37286
- Aircraft time: 26,809 hours, 21,066 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1255557) REPAIR OF RIGHT-HAND STATION, 727 FRAME INNER CHORD. FABRICATED AND INSTALLED SHIM BETWEEN STA 727 FRAME INNER CHORD AND S-18A WEB, REPAIRED IN ACCORDANCE WITH CC#5311-01251-02B.
